# SDR SWIA202301270011

- Difficulty date: January 11, 2023
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N134SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000458
- Aircraft time: 21,107 hours, 11,873 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Frms 18-19
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON L/H SEAT TRACK BEAM BETWEEN FR 18-19.    REMOVED DAMAGE TO L/H SEAT TRACK BEAM UPPER CAP BY CUTTING OUT DAMAGE BETWEEN FR 18-19 AND INSTALLING REPAIR DOUBLER AND REINFORCEMENT ANGLE REF SRM 53-10-10/REPAIR 03P. THIS REPAIR DOES NOT AFFECT WEIGHT AND BALANCE. SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
